type 2 diabetes

pnskid
By pnskid Latest Reply 2011-02-10 19:32:02 -0600
Started 2011-02-07 23:36:25 -0600

I've seen a lot of articles about what to do if your sugar drops to low, but what can you do if your sugar goes to high?. I take metformen in the morning, and in the evening I take metformin and insulin. In the mornings my bs reading when I wake up is anywhere between 80 - 160, in the evening it is around 180 to 270. During the day I will start feeling strange, check my bs and it could be well over 300. Before I started on the meds. my bs was averaging 420 - 495 and I felt better than when it was down at the 200 mark.


3 replies

runthe
runthe 2011-02-08 12:36:32 -0600 Report

You need to talk to your doctor about this. I am high most of the tome 300-450 most days. My Insulin hads been increased 3 times in 3 months. you might have to have and increase in your meds. good luck to you and keep us posted on your pragress.
runthe

alanbossman
alanbossman 2011-02-08 09:43:10 -0600 Report

You need to see your doctor so he can maybe adjust meds, your numbers are way to high normal numbers in the morning should be between 70-120 before you eat and not over 140 after 2 hours you have a meal.n Those high numbers are doing damage to you organs. Excrise is also good like walking drink water and portion size meals. this will help lower BS numbers.
Alan